# SDR SWAA012583

- Difficulty date: September 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,146 hours, 51,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Erratic
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 3 ILLUMINATED.                           R&R BATTERY PER MM.
